# SDR DALA1109989873

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 300-363
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SURFACE CORROSION ON RT TIE DOWN TRACK FROM STA 300-363.  BLENDED CORROSION, BLEND OUT OF LIMITS IAW SRM 53-05 FIG 4C.  R & R TIE DOWN TRACK IAW SRM 51-30-1. REQUIRED INSPECTION COMPLETED.
